MathSciNet Relay Station
MathSciNet bibliographic data
MR1972220 (2004e:90122) 90C30 (90C56)
Audet, Charles; Dennis, J. E., Jr. Analysis of generalized pattern searches. SIAM J. Optim. 13 (2002), no. 3, 889–903 (electronic) (2003).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement